STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Model Number |
1236-2-848 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
02/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to dissociation of the femoral head from the adm/ mdm poly insert.The head, sleeve, poly insert and metal liner were revised to a new head and constrained insert.Rep confirmed there are no allegations against the revised metal liner or sleeve.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned to the manufacturer.